Alert archive / Texas / Wind Advisories in 2009

Wind Advisory 1, NWS Amarillo, TX

February 9, 200920 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this wind advisory at Feb 9, 2009, 4:02 AM CST for 20 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Feb 9, 2009, 6:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2009, 4:02 AM CST (10:02 UTC)
In effect from
Feb 9, 2009, 6:00 AM CST
Expired
Feb 9, 2009, 6:00 PM CST
In force
12 hr
Issued by
NWS Amarillo, TX
All 23 counties

Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 10.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2009-02-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2009-02-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 214 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
940 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
214 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KAMA 091002
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
402 AM CST MON FEB 9 2009

...STRONG WINDS TODAY ACROSS THE OKLAHOMA AND TEXAS PANHANDLES...

.THE LOW PRESSURE SYSTEM RESPONSIBLE FOR THE PRECIPITATION LAST NIGHT
WILL LIFT NORTHEAST LEAVING A VERY TIGHT PRESSURE GRADIENT IN ITS
WAKE. THIS WILL RESULT IN WINDY CONDITIONS ACROSS THE REGION TODAY.

OKZ001>003-TXZ001>020-091800-
/O.NEW.KAMA.WI.Y.0001.090209T1200Z-090210T0000Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON...
BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS...
BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON...
CLAUDE...CLARENDON...WELLINGTON
402 AM CST MON FEB 9 2009

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON FOR ALL
OF THE OKLAHOMA AND TEXAS PANHANDLES.

A TIGHT PRESSURE GRADIENT OVER THE REGION TODAY WILL RESULT IN
SUSTAINED WIND SPEEDS AROUND 35 MPH WITH HIGHER GUSTS. WINDS WILL
INCREASE EARLY THIS MORNING AN CONTINUE THROUGH THIS AFTERNOON. WINDS
WILL DIMINISH EARLY THIS EVENING AS THE PRESSURE GRADIENT DECREASES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

SJOHNSON
2 follow-up statements
000 
WWUS74 KAMA 091759
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
1159 AM CST MON FEB 9 2009

...STRONG WINDS THIS AFTERNOON ACROSS THE OKLAHOMA AND TEXAS
PANHANDLES...

.THE LOW PRESSURE SYSTEM RESPONSIBLE FOR THE PRECIPITATION LAST
NIGHT WILL LIFT NORTHEAST LEAVING A VERY TIGHT PRESSURE GRADIENT
IN ITS WAKE. THIS WILL RESULT IN WINDY CONDITIONS ACROSS THE
REGION THIS AFTERNOON.

OKZ001>003-TXZ001>020-100000-
/O.CON.KAMA.WI.Y.0001.000000T0000Z-090210T0000Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON...
BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS...
BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON...
CLAUDE...CLARENDON...WELLINGTON
1159 AM CST MON FEB 9 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON FOR
ALL OF THE TEXAS AND OKLAHOMA PANHANDLES.

A TIGHT PRESSURE GRADIENT OVER THE REGION THIS AFTERNOON WILL RESULT IN
SUSTAINED WIND SPEEDS AROUND 35 MPH WITH HIGHER GUSTS. THESE STRONG
AND GUSTY WINDS WILL CONTINUE THROUGH THIS AFTERNOON. WINDS WILL
DIMINISH EARLY THIS EVENING AS THE PRESSURE GRADIENT DECREASES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

SCHNEIDER
000 
WWUS74 KAMA 092357
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
557 PM CST MON FEB 9 2009

...WIND ADVISORY WILL BE ALLOWED TO EXPIRE...

.WINDS WILL DIMINISH THIS EVENING AS TEMPERATURES COOL AND THE
PRESSURE GRADIENT WEAKENS. 

OKZ001>003-TXZ001>020-100100-
/O.EXP.KAMA.WI.Y.0001.000000T0000Z-090210T0000Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON...
BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS...
BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON...
CLAUDE...CLARENDON...WELLINGTON
557 PM CST MON FEB 9 2009

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON...

THE WIND ADVISORY FOR THE TEXAS AND OKLAHOMA PANHANDLES WILL EXPIRE
AT 6 PM CST THIS AFTERNOON.

WINDS WILL DIMINISH THIS EVENING AS TEMPERATURES COOL AND THE
PRESSURE GRADIENT WEAKENS. WINDS MAY CONTINUE TO GUST FOR ANOTHER
HOUR OR TWO BUT SUSTAINED WIND SPEEDS WILL GENERALLY FALL BETWEEN 15 
AND 20 MPH THIS EVENING.

$$

JOHNSON

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Feb 9, 3:50 AM CST, 12 minutes earlier.

Area forecast discussion, Feb 9, 3:50 AM CST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
350 AM CST MON FEB 9 2009

.DISCUSSION...
AS OF 3 AM CST...PRECIPITATION CONTINUES TO LIFT NORTHEAST...NOW ONLY
OVER THE FAR EASTERN ZONES OF THE AMA CWA. CLEARING HAS STARTED TO
TAKE PLACE OVER THE SOUTHWESTERN HALF OF THE CWA. WITH THIS CLEARING
AND CONTINUED LARGE PRESSURE AND HEIGHT GRADIENTS OVER THE
REGION...WINDS SHOULD QUICKLY INCREASE AFTER 12Z. DESPITE THE FACT
THAT THE VORTICITY MAXIMA AND TIGHTEST PRESSURE GRADIENT WILL BE
NORTHEAST OF THE REGION AFTER 12Z...THIS THERE IS STILL A TIGHT
ENOUGH GRADIENT TO SEE ADVISORY LEVEL WINDS. THE LATEST TIME HEIGHT
FROM THE TUCUMCARI NM PROFILER SHOWS 40 KTS JUST ABOVE THE BOUNDARY
LAYER. THEREFORE...HAVE DECIDED TO START THE WIND ADVISORY AT 12Z AS
WINDS SHOULD QUICKLY BE ABLE TO MIX DOWN AFTER SUNRISE. WITH MAX
TEMPS TODAY...HAVE UNDERCUT GFS MOS AS RELATIVELY MOIST LOW AND MID
LEVELS WILL HELP TO LIMIT DIURNAL HEATING.

THE PRESSURE GRADIENT INCREASES ONCE AGAIN AFTER 12Z TUESDAY AS A
SURFACE SHORTWAVE TROUGH ON THE BACK SIDE OF THE CUTOFF LOW DIGS
SOUTH INTO THE REGION. THE MAGNITUDE OF THE GRADIENT IS NOT EXPECTED
TO BE AS LARGE AS TODAYS...THEREFORE EXPECT WINDS ON TUESDAY TO BE
BREEZY BUT NOT NEAR WIND ADVISORY CRITERIA. MODELS HAVE BACKED OFF A
LITTLE BIT ON PRECIPITATION OVER THE PANHANDLE REGION WITH THE
TUESDAY NIGHT LOW. LATEST RUNS OF BOTH THE GFS AND NAM SHOW THE MAIN
PERIOD OF CYCLOGENESIS AND THE GREATEST MOISTURE ADVECTION OCCURRING
ONCE THE LOW HAS PROPAGATED EAST OF THE REGION. STILL...SOME SYNOPTIC
SCALE LIFT AS THE 500 MB SHORTWAVE TROUGH PROGRESSES ACROSS THE
REGION WARRANTS SLIGHT CHANCE POPS ACROSS THE PANHANDLES TUESDAY
NIGHT.

THE NEXT IN THE SERIES OF LOWS TO MOVE ACROSS THE SOUTHERN PLAINS IS
EXPECTED TO CUT ACROSS THE REGION FRIDAY...BUT WITH LITTLE IN THE WAY
OF RETURN FLOW AHEAD OF THIS SYSTEM...HAVE KEPT THIS SYSTEM DRY FOR
NOW. THE GFS IS SHOWING A VERY COLD POLAR AIR MASS BRIEFLY SETTLING
IN BEHIND THIS LOW. BUT WITH LITTLE SUPPORT FROM THE ECMWF...HAVE
FORECASTED TEMPS ABOVE GFS MOS.

SJOHNSON
&&

.FIRE WEATHER...
WITH THE LATEST ROUND OF PRECIPITATION INCREASING FUEL MOISTURE...FIRE
WEATHER CONCERNS HAVE DECREASED FOR TODAY. HOWEVER...WINDS WILL BE
VERY STRONG...30 TO 35 MPH WITH HIGHER GUSTS...AND RELATIVE HUMIDITY
VALUES ARE EXPECTED TO DECREASE TO NEAR 20 PERCENT. MINIMAL MOISTURE
ADVECTION AHEAD OF THE NEXT SYSTEM TUESDAY NIGHT...WILL KEEP RELATIVE
HUMIDITY VALUES ABOVE 20 PERCENT THOUGH WINDS WILL ONCE AGAIN BE
BREEZY. BY MID WEEK...WINDS ARE EXPECTED TO BE LIGHTER...THOUGH
RELATIVE HUMIDITY VALUES ARE EXPECTED TO ONCE AGAIN DROP TO NEAR 15 PERCENT.

SJOHNSON
&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                59  36  59  29  55 /   0   0   5  20   0
BEAVER OK                  63  35  65  29  54 /  10   0   5  20   0
BOISE CITY OK              58  30  55  24  53 /   0   0  10  20   0
BORGER TX                  60  40  61  33  60 /   5   0   5  20   0
BOYS RANCH TX              60  35  59  29  57 /   0   0   5  20   0
CANYON TX                  59  35  58  29  54 /   0   0   5  20   0
CLARENDON TX               62  40  64  34  60 /  10   0   5  20   0
DALHART TX                 60  30  55  25  55 /   0   0  10  20   0
GUYMON OK                  63  33  62  30  57 /   5   0   5  20   0
HEREFORD TX                59  35  56  28  55 /   0   0   5  20   0
LIPSCOMB TX                65  36  66  34  57 /  10   0   5  20   0
PAMPA TX                   60  39  62  34  59 /   5   0   5  20   0
SHAMROCK TX                66  39  67  35  61 /  10   0   5  20   0
WELLINGTON TX              68  41  69  36  62 /  10   0   5  20   0

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY FROM 6 AM THIS MORNING TO 6 PM CST THIS AFTERNOON
     FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
     COLLINGSWORTH...DALLAM...DEAF SMITH...DONLEY...GRAY...
     HANSFORD...HARTLEY...HEMPHILL...HUTCHINSON...LIPSCOMB...
     MOORE...OCHILTREE...OLDHAM...POTTER...RANDALL...ROBERTS...
     SHERMAN...WHEELER.

OK...WIND ADVISORY FROM 6 AM THIS MORNING TO 6 PM CST THIS AFTERNOON
     FOR THE FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.

&&

02/16
Hazardous weather outlook, Feb 8, 10:55 PM CST, 5 hours 7 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1055 PM CST SUN FEB 8 2009

OKZ001>003-TXZ001>020-091200-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
1055 PM CST SUN FEB 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE PANHANDLES THIS
EVENING. ALTHOUGH GUSTY WINDS CAN ACCOMPANY THESE STORMS...THESE
STORMS ARE EXPECTED TO BE BELOW SEVERE LEVELS.

.DAYS TWO THROUGH SEVEN...

THUNDERSTORMS WILL END EARLY MONDAY MORNING. HOWEVER...A DEEPENING
LOW IN WESTERN KANSAS WILL TIGHTEN THE PRESSURE GRADIENT. AS A
RESULT...STRONG WESTERLY WINDS MAY EXCEED WIND ADVISORY CRITERIA WITH
WINDS GUSTING TO NEAR 50 MPH. IN ADDITION...THE STRONG WINDS ALONG
WITH DECREASING RELATIVE HUMIDITY VALUES WILL LEAD TO ELEVATED FIRE
WEATHER CONCERNS MONDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGERS SHOULD BE READY FOR POSSIBLE
ACTIVATION DURING THE REMAINDER OF THE EVENING.

CLK

In the hours before

Local storm report, Feb 8, 10:33 PM CST, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
1033 PM CST SUN FEB 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0822 PM     TSTM WND GST     5 ENE HEREFORD          34.86N 102.33W
02/08/2009  M61 MPH          DEAF SMITH         TX   AWOS

0830 PM     TSTM WND GST     DAWN                    34.91N 102.20W
02/08/2009  E60 MPH          DEAF SMITH         TX   TRAINED SPOTTER

0852 PM     TSTM WND GST     BUSHLAND                35.19N 102.06W
02/08/2009  M68 MPH          POTTER             TX   EMERGENCY MNGR

0852 PM     TSTM WND GST     8 S AMARILLO            35.09N 101.82W
02/08/2009  E65 MPH          RANDALL            TX   BROADCAST MEDIA

            I 27 AT MCCORMICK RD. RELAYED BY MEDIA.

0853 PM     TSTM WND GST     BUSHLAND                35.19N 102.06W
02/08/2009  E60 MPH          POTTER             TX   TRAINED SPOTTER

            RELAYED THROUGH THE AMARILLO EOC

0901 PM     TSTM WND GST     4 NW AMARILLO           35.24N 101.87W
02/08/2009  M65 MPH          POTTER             TX   BROADCAST MEDIA

            LORENZO DE ZAVALA MIDDLE SCHOOL

0902 PM     TSTM WND GST     6 NW AMARILLO           35.26N 101.89W
02/08/2009  E60 MPH          POTTER             TX   NWS EMPLOYEE

0910 PM     TSTM WND GST     7 N AMARILLO            35.30N 101.82W
02/08/2009  M58 MPH          POTTER             TX   BROADCAST MEDIA

0910 PM     TSTM WND DMG     1 N AMARILLO            35.22N 101.82W
02/08/2009                   POTTER             TX   EMERGENCY MNGR

            DOWNED POWER LINES NEAR DOWNTOWN POST OFFICE

0910 PM     TSTM WND DMG     8 SSW AMARILLO          35.10N 101.87W
02/08/2009                   RANDALL            TX   EMERGENCY MNGR

            DOWNPOWER LINES AT CLAUDE HIGHWAY AND WASHINGTON

0914 PM     TSTM WND GST     17 NNW AMARILLO         35.43N 101.93W
02/08/2009  M63 MPH          POTTER             TX   BROADCAST MEDIA

            LAHEY CREEK SCHOOL NET SITE.

0916 PM     TSTM WND GST     6 ENE AMARILLO          35.22N 101.72W
02/08/2009  M59 MPH          POTTER             TX   ASOS

0919 PM     TSTM WND GST     8 E AMARILLO            35.20N 101.68W
02/08/2009  M64 MPH          POTTER             TX   BROADCAST MEDIA

            HIGHLAND PARK SCHOOL NET SITE

&&

EVENT NUMBER AMA0901013 AMA0901014 AMA0901016 AMA0901018 AMA0901015
AMA0901017 AMA0901019 AMA0901020 AMA0901021 AMA0901023 AMA0901024
AMA0901026 AMA0901025

CK
Special weather statement, Feb 8, 10:50 PM CST, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1050 PM CST SUN FEB 8 2009

TXZ014-015-019-020-090515-
COLLINGSWORTH TX-DONLEY TX-GRAY TX-WHEELER TX-
1050 PM CST SUN FEB 8 2009

...LINE OF STRONG THUNDERSTORMS IN COLLINGSWORTH...DONLEY...GRAY AND
WHEELER COUNTIES...

AT 1050 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 3 MILES NORTH OF PAMPA TO 8 MILES
SOUTH OF LELIA LAKE MOVING EAST AT 45 MPH.

THIS STORM HAS A HISTORY OF PRODUCING A WIND GUST TO 54 MPH.

PEOPLE IN COLLINGSWORTH...DONLEY...GRAY AND WHEELER COUNTIES...
INCLUDING THE CITIES OF CLARENDON...PAMPA...SHAMROCK AND
WELLINGTON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY...LISTEN
FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

CLK
Local storm report, Feb 8, 11:46 PM CST, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1146 PM CST SUN FEB 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND DMG     GOODWELL                36.59N 101.63W
02/08/2009                   TEXAS              OK   TRAINED SPOTTER

            DOWNED POWER POLE IN GOODWELL. MUCH OF THE EAST SIDE OF
            GOODWELL WITHOUT POWER.

&&

EVENT NUMBER AMA0901027

JOHNSON
Local storm report, Feb 8, 11:47 PM CST, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
1147 PM CST SUN FEB 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND DMG     8 SSW AMARILLO          35.10N 101.87W
02/08/2009                   RANDALL            TX   EMERGENCY MNGR

            DOWNED POWER LINES AT CLAUDE HIGHWAY AND WASHINGTON

&&

CORRECTED REMARKS

EVENT NUMBER AMA0901023

JOHNSON

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 8, 7:15 PM CSTSevere Thunderstorm WarningAMADeaf Smith60 min
Feb 8, 8:16 PM CSTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter, Randall59 min
Feb 8, 9:04 PM CSTSevere Thunderstorm WarningAMAArmstrong, Carson, Hutchinson, Moore, Oldham, Potter and 1 more56 min

Nearby

Wind Advisories in Texas, 2009Wind Advisories in Oklahoma, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.